MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; BONE FIXATION PLATE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; BONE FIXATION PLATE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the plate broke post operative.It was further reported that the patient performed strength training and that the plate presumably broke during the training.The device was initially implanted on (b)(6) 2025 and was removed on (b)(6) 2025.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, h3, h6.
 
Event or Problem Description
Update dw 06-mar-2025: further information was provided that a second plate was implanted during the second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-2653cl, clavicle fracture plate, central third, left, ss, batch 15178521, was received for investigation.Visual inspection found that the device was broken into two.Additionally, it had surface damage and stripped threads, likely due to the implantation and explanation process.The most likely cause for the reported failure can be attributed to a patient-specific event.Per dfu-0192-eo revision 7; e.Warnings: "5.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight-bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device." the complaint allegation is confirmed.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21545640
Report Number1220246-2025-00837
Device Sequence Number8050581
Product Code HRS
UDI-Device Identifier00888867027442
UDI-Public(01)00888867027442(11)240108(10)15178521
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2653CL
Device Lot Number15178521
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by ManufacturerNot provided
08/25/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/20/2025
08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown